# SDR 2007FA0000420

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: General aviation
- Aircraft: N6151H
- Make and model: Piper PA-28-181
- Aircraft serial: 287890211
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Part number: 352020035201
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC BATTERY BOX BROKE INTO SEVERAL PIECES. LID WOULD NO LONGER HOLD SECURLY ON THE BOX ALLOWING BATTERY TO BE UNSECURED IN THE AIRCRAFT. PIPER REPIORTED THAT P/N 35201-00 LID AND 35202-00 WAS NO LONGER AVAILABLE. INSTALLED STC'D BATTERY BOX TO REPLACE THE DAMAGED ONE.
